# SDR DALA2017111308106

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 85,776 hours, 11,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 888.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAVATORIES FLOORBEAM AT BS 888.5,  RBL 11, FOUND CORRODED. THE CORROSION REMOVED, ON THE FLOORBEAM UPPER FLANGE AND REPAIRED.
